Compositional structure of integral transformations
Doklady Akademii Nauk, Tome 286 (1986) no. 4, pp. 786-790
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_4_a2,
author = {Vu Kim Tuan and O. I. Marichev and S. B. Yakubovich},
title = {Compositional structure of integral transformations},
journal = {Doklady Akademii Nauk},
pages = {786--790},
year = {1986},
volume = {286},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_4_a2/}
}
Vu Kim Tuan; O. I. Marichev; S. B. Yakubovich. Compositional structure of integral transformations. Doklady Akademii Nauk, Tome 286 (1986) no. 4, pp. 786-790. http://geodesic.mathdoc.fr/item/DAN_1986_286_4_a2/